Síguenos en la redes sociales:

Instituto de Matemáticas Aplicadas UCV

Stable ergodicity for partially hyperbolic attractors with positive central Lyapunov exponents

Resumen

We establish stable ergodicity for diffeomorphisms with partially hyperbolic attractors whose Lyapunov exponents along the center direction are all positive with respect to SRB measures.

Autores: Vásquez, C.

Journal: Journal of Modern Dynamics

Journal Volume: 3

Journal Issue: 22

Journal Page: 233–251

Tipo de publicación: ISI

Fecha de publicación: 2009

Topics:

DOI: 10.3934/jmd.2009.3.233

URL de la publicación: https://www.researchgate.net/publication/243116486_Stable_ergodicity_for_partially_hyperbolic_attractors_with_positive_central_Lyapunov_exponents

Compartir esta información en:

Compartir